# SDR GTIA2023050437153

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N631NK
- Make and model: Airbus A320-232
- Aircraft serial: 6327
- Aircraft time: 30,473 hours, 13,810 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: D5725667700000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LH WING RIB 19-20. RAF01 3117470-02 CREATED.-VERIFIED LTPR J/C # 5001231843-0010 HAS BEEN ACCOMPLISHED AND COMPLIED WITH EA 5721-2330 REV. N/A
